# SDR AALA202112307223

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 18,104 hours, 8,301 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil System
- Component: Apu, Hnywl
- Component part number: 1319A
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN AND FIRST OFFICER EXPERIENCED FUME EVENT AROUND 4000 FEET. SWEET CHEMICAL SMELL AFTER INITIAL DIRTY SOCKS SMELL.  MAINTENANCE FOUND OIL LEAKING FROM THE APU GENERATOR AND THE APU DRAIN PLUG O-RINGS  AND REPLACED THE O-RINGS PER AMM 49-49-42. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
